Social Anxiety Support Forum banner

1 - 3 of 3 Posts

·
Suit up!
Joined
·
390 Posts
Discussion Starter #1
I guess this is more directed towards girls. Has anyone ever had or maybe heard of irregularities with your period when on Paxil? I haven't been taking it for more than a few days so maybe it's not even the meds, but I got my period again even though I just had it less than 2 weeks ago... It could be a total fluke, but I'm rarely ever irregular.
 

·
Banned
Joined
·
232 Posts
I havent heard of this before, you could ask a pharmacist if its on his side effects list for paxil
 

·
Registered
Joined
·
279 Posts
That big of a diference especially that soon after starting the med I highly doubt was caused by the med. However it is possible any med for anxiety can cause changes in your period,usually shortening the time between them, becuase the physical affects of stress impact your period.
 
1 - 3 of 3 Posts
Top